# SDR 08FDEA00191

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT O/B SIDE SKIN HAS TWO DENTS, AT CUT OUT AREA OF ACCESS PANEL 433BL, AT APPROXIMATELY NAC STA 136.675, OUTBOARD SKIN HAD TWO DENTS MEASURING 1.6" WIDE BY .126" DEEP AND 1.9" WIDE BY .10" DEEP.  BOTH FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, FIG 101, SHEET 4.  REMOVED AND REPLACED OUTBOARD SKIN PER SRM 51-40-02 AND DWG, 311N5002, SHEET 14, REV E.
